It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lexapro pals
Jun 6, 2004
[QUOTE=Stcy]Andrea -
you are right it is good to talk. the drs said i had a breakdown because my body was not ready to go off the meds ... everything else was fine ... nothing traumatic happened ... i just started getting bad headaches and then suddenly the panic attacks came and i couldnt quit crying. i still kinda have some of them symptoms as the meds are getting back in me. for the most part i am just depressed about havin this all happen ... i was suppose to be getting married in aug of this year but i dont think we are going to be able to do it now :( sometimes it helps to talk to people that REALLY understand what we are going through - know what i mean? my friends are good to talk to but they dont understand this "disease" - or whatever you want to call it, cause they havent been through it (thank god for that - lucky them). anyway, dont want to babble on too much ... keep in touch :bouncing:[/QUOTE]

I'm your friend and you can chat with me here as much as you want. I totally understand and I know how you are feeling. Remember too, if we've been on meds for a while, our body gets use to them, so even if you take your time to withdraw, you will still feel some panic effect from withdrawing, been there. But you just might need them for a while longer. Don't feel bad about that, there are people who have to take insulin or thyroid drugs for the rest of their lives. Have u worked CBT or any other program for the Post Stress? That's what I'm looking for now. Stay with my therapist, get with a psych to watch my meds and then get in a support group. So I will work on that, it's time for me. My daughter is basically still in school and then she's going to day camp so I can go. I just want to get rid of the trembling completely. I know I don't tremble unless using my muscles, muscle twitches, etc. but there are times I feel the humming or I'll wake up early hours like my adrenaline glands have just took off, horrible feeling. You also get this during perimenopause and that's where I'm at now according to my gyne. Ovarian shutdown! LOL It's normal to feel trembles or shakiness with Post Traumatic Syndrome or PD, right?
Re: Lexapro pals
Jun 6, 2004
[QUOTE=Stcy]What exactly do you mean by trembles?
I have shakiness and jitters - some people call it tremers (sp?) .... which is my anxiety ... not sure if thats what you are talking about or not. :confused:[/QUOTE]


It's probably the same as you have. Sometimes I feel the excess adrenaline go through my body and it feels like my body is trembling all over. This is probably the shakiness. But most of the time now, it's just the trembling muscles on exertion and then the muscle twitches. Ex: If I hold out my hand, it won't tremble, but if I type or move my fingers, they will tremble. Make sense?

Andrea
Re: Lexapro pals
Jun 7, 2004
[QUOTE=Stcy]Of course I am not a DR so I sure can not say what you are going through but it sure does sound like something I have went through - which I have learned is anxiety (not a panic attack just too much anxiety). What happens for me is I just start shaking .. usually in my legs and sometimes my whole body ... sometimes its very noticeable to others and sometimes not ... there are times that people have thought I was having some sort of seizure although I know I wasnt because I was totally there -- but my body was just shaking ... like i had the cold chills or something. Thats my best way to describe what happens to me. And it happens every time I get anxious. I get hot and I shake/tremble like that -- people are like .. oh, your so cold, so cover up .. but whoa, no i am like sweating!! it is so weird. I also do that during panic attacks and then the breathing and all that starts. I donno what to tell you for sure except maybe go to your dr and just be honest about ALL your symptoms - I wish you luck!!! Keep in touch! :angel:[/QUOTE]

I know you're not a Dr. and I'm on a different med than you, but still an SSRI drug. I have the muscle tremors all the time on exertion and notice that when I smile and then put my teeth together slight, they tremble. I can shake all over too and it get's worse if I'm going into a panic attack, but I've been trying real hard and been doing well with those, I just feel like I have too much adrenaline when it gets real bad. So that's my story. I have been honest with my docs, all of them know it, they keep checking my thyroid, my gyne says it's part of perimenopause with anxiety, and I know it's totally anxiety, but when I've had panic attacks in the past, usually I would calm down and not have the trembling anymore. I don't know.

Thanks

Andrea





All times are GMT -7. The time now is 03:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!